D-module approach to Liouville's Theorem for difference operators
DOI:
https://doi.org/10.53733/187Keywords:
D-modules, Residue maps, Liouville's theorem, difference operatorsAbstract
We establish analogues of Liouville's theorem in the complex function theory, with the differential operator replaced by various difference operators. This is done generally by the extraction of (formal) Taylor coefficients using a residue map which measures the obstruction having local "anti-derivative". The residue map is based on a Weyl algebra or $q$-Weyl algebra structure satisfied by each corresponding operator. This explains the different senses of "boundedness" required by the respective analogues of Liouville's theorem in this article.
Downloads
Download data is not yet available.
Downloads
Published
25-10-2022
How to Cite
Cheng, K. H., Chiang, Y. M., & Ching, A. (2022). D-module approach to Liouville’s Theorem for difference operators. New Zealand Journal of Mathematics, 53, 63–79. https://doi.org/10.53733/187
Issue
Section
Articles